# SDR C2XA06BT018

- Difficulty date: April 6, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N11565
- Make and model: Emb EMB-145LR
- Aircraft serial: 145621
- Aircraft time: 8,721 hours, 6,917 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: B0776
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - DURING ROUTINE MAINTENANCE FOUND THE AISLE EMERGENCY LIGHT AT ROW 1 - 3 NOT WORKING.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY OVER SERVICE DOOR IAW EMB145 AMM 33-50-04.  OPS CHECK GOOD.
